# SDR DALA2019111206568

- Difficulty date: November 7, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,393 hours, 14,632 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar Web
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON NACELLE NO.2 FORWARD UPPER SPAR WEB AT FUEL SUPPLY LINE CUTOUT REPAIRED PER 582362-014 (LP 1349247)
